Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Redness, pimple on vagina, tender.What could this be?

Hi. About 10 days ago i discovered a small, hard, red spot/ pimple on my labia minora (its on the top floppy bit, not near the vaginal opening). The spot is not changing in size nor it forms a white head and is slightly tender if i pinch it together, but not sore or inflammed otherwise. Could you possibly tell me what this might be as i am quite worried and scared to go to the doctor. Does it sound something serious and can i do anything to make it go away? Many many thanks. P
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It seems that you might be having ingrown hair follicle infection.
Within few days it will be subsided.
If size increases or becomes painful, then go for one antibiotic medicine course.
Keep local hygiene clean, dry and airy.
Ok and take care.
Answered: Thu, 5 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor